# SDR AALA20160905012

- Difficulty date: September 5, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N7547A
- Make and model: Doug DC-9-82
- Aircraft serial: 53029
- Aircraft time: 72,790 hours, 38,193 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Apu
- Part number: 5940405503
- Part serial: P80446
- Condition: Odor
- Location: Zone 100
- Part time: 49,192 hours, 24,662 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUEL ODOR AFTER LANDING IN COCKPIT AND CABIN SEEMS TO BE CONCENTRATED MORE IN COCKPIT.  FOUND APU TO BE SOURCE OF FUEL ODOR.  REMOVED AND REPLACED APU IAW MCM 49-96-82.
